# SDR IPXA2025110922681

- Difficulty date: October 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310212
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN HAS EVIDENCE OF CORROSION AT APPROX BBL 70.50 AND STGR U-14 AREA,  ACCOMPLISH REPAIR IN ACCORDANCE WITH EO-95795-REQ1 AND VT-SAA EA 757-5700-01-B0633 REV IR PRIOR TO FURTHER FLIGHT.
